# SDR FDEA201303080514

- Difficulty date: March 8, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 55,980 hours, 18,389 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NBA6045501
- Part serial: 640230
- Condition: Cracked
- Location: Cockpit
- Part time: 22,163 hours, 8,226 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WINDSHIELD HEAT OFF,  IMMEDIATELY CAPTAIN'S CLEARVIEW FRONT WINDOW COMPLETELY CRACKED INTO MANY CRACKS AND ARCING.  GOOD FOR EMERGENCY LANDING.  RAN QRH DURING DESCENT.  WINDSHIELD REPLACED IN REF TO MM 56-11-00-2.
